# SDR 2002FA0001046

- Difficulty date: August 23, 2002
- Submitted: September 10, 2002
- Operation: General aviation
- Aircraft: N926WB
- Make and model: Cessna 182S
- Aircraft serial: 18280819
- Engine: Lyc IO540AB1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 74230
- Condition: Seized
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER EXHAUST VALVE SIEZED IN VALVE GUIDE POSSIBLY DUE TO CARBON BUILD UP.  NR 2 PUSHROD AND PUSHROD SHROUD WERE BENT.  NR 2 EXHAUST PLUNGER ALSO REPLACED AT MFG RECOMMENDATION.
